I have been on prednisone for the lupus this time around for about a week now. I have been on it several times before... I have been itching my scalp and now my body like there is no tomorrow. I just thought of to take the diphenhydramine about 10 mins ago. I took 50 mg. I dont know what else to do.... Should I be calling my doctor about this?
Posts You May Be Interested In
Good morning (at last)!I have a rib that likes to slip in and out a bit (subluxation or whatever it's called). Result of being hurt as a kid (don't ask, please), and it is "slippery". And while it rarely slips? Yep. Partial dislocation in place, so to speak. Overdid it, then just needed that one little extra stressor, and there it went. (Freaking laundry, can you believe? Carried two loads down...
Good morning. It's *that* time of year! MEOW OW OW OW OW. Coastal low formed and then ripped up the coast of the northeaster US last night/this morning. Oh, those *hurt* the fibro. Dang nor'easters. Ouch.Did my usual cat juggling. LilMiss was freaked out by the wind and ran into our house and freaked out again b/c she realized it was the wrong house. Took forever to calm her down, poor cat. Poor...